# SDR SWIA201333240

- Difficulty date: April 3, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 30,615 hours, 21,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CHAFED NEAR FS 977 AND STR 27.  (C-CHECK)  REMOVED PREVIOUS REPAIR DOUBLER AT FS 977.00 STR 27 AND FABRICATED NEW DOUBLER IAW REO.
